# SDR 99ZZZX1242

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Part number: MS2774324
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST TURNING ON OF BATTERY IN MORNING, LANDING LIGHT UPPER WAS ON AND WOULD NOT TURN OFF BY SWITCH.  THIS IS THE SECOND RELAY INSTALLED FOR THE UPPER LANDING LIGHT ON THIS AIRCRAFT.  TOTAL TIME OF THE RELAY IS UNKNOWN, BUT IS ALSO A PROBLEM FOR OTHER 407'S OPERATED HERE.
